# SDR DL72S970469

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr1,2,7 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF S.I. 4-57271-12 (S/B 727-57-0130, REV 2.) GAPS WERE DETECTED AT THE NR 1, NR 2, AND NR 7 SLAT ACTUATORS.  THE WIDTHS OF THE GAPS ARE NR 1: 0.044 INCH; NR 2: 0.056 INCH; NR 7: 0.035 INCH.  SHIMS WERE INSTALLED IN ACCORDANCE WITH BACO S/B 727-57-0130, REV 2.
